Hey everyone,I haven't been on here in a while. I have recently had 2 falls, which MRI showed a partially torn tendon , went to see the orthopedic Dr. last Friday, who gave me a shot of cortisone in my shoulder, the tear is around my rotary cuff, I felt o.k. at first, but later that evening, things started happening.. I started sweating profusely, feeling flush feeling, burning up, my face was blood red.. then I would have some chills, My pulse was high.. I felt some shortness of breath.. I started coughing alot.. had a headache.. and my lips and mouth was numb feeling. Has anyone ever had anything like this happen to them? I DO NOT want another shot like that, it was the first cortisone shot I have ever had. He also wants me to go to therapy 2 times a week, somehow, I have this fear that it is gonna make things worse?? Any input would be so appreciated! Thanks!! Lori
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...